Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publikationen

2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment
de Angelis T, Federico S, Ferrari G (2014) Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674083
A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis
de Angelis T, Ferrari G (2013) Center for Mathematical Economics Working Papers; 477.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674160
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2013) Center for Mathematical Economics Working Papers; 485.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944752
Irreversible Investment in Oligopoly
Steg J-H (2012)
Finance and Stochastics 16(2): 207-224.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
On an integral equation for the free boundary of stochastic, irreversible investment problems
Ferrari G (2012) Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung